# SDR AALA20170124023

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 73,265 hours, 11,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT FLASHLIGHT LEFT MID GALLEY AFT SEAT IS MISSING. REPLACED FLASHLIGHT IAW AMM 25-05-03. OPERATIONAL CHECK GOOD.
